# SDR RAIA981118

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A155
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 4782 - FAT - LOSSED HYDRAULIC PRESSURE WHEN LANDING GEAR WAS SELECTED UP.  HAD TO HAND PUMP GEAR DOWN.  MAINTENANCE REPLACED RIGHT GEAR RADIUS ROD UP LINE.  (M)
